Hi everyone, I just recently joined the site.
I just have a quick question(I think the person who posted before me is in real need of help, so take your time answering my query). I've varied between moderate and severe depression, as well as general and social anxiety for many years and have tried several SSRIs, most for a few months without feeling much different. Most recently I took Cipralex for about 4 months, going up to 30 mg per day, along with .25 mg of clonazepam. Still wasn't doing much apart from making me even sleepier, and maybe slightly feeling less suicidal than usual. Anyway my psychiatrist got me to switch off cirpalex, and onto wellbutrin XL. It's been since the 3rd week of April, and still I haven't felt any different, and still the drowsyness continues at certain times, rather than giving me energy, or an extra drive to do things. I still feel kind of paralyzed and procrastinate/avoid doing even really basic things like tidying. Also something that is really troubling me is that I feel like I'm getting a really weird sensation a few times a day, like falling through my feet, going faint for a split second, I'm not really sure if it would fit any of the side effects listed. I was also prescribed Propanolol because of my stuttering and panic in social situations, which seems to help with that symptom slightly. Also before anyone asks yes I am seeing a CBT Psychologist, she's really good but still I'm not feeling that much better.
I know that doctors often prescribe wellbutrin along with SSRIs like Cipralex (the doctor who started me on cipralex was going to, before I was admitted to the psych ward in a hospital and was referred to a psychiatrist), but I also read recently that they shouldn't be paired because of the doubled risk of seizures. I don't want to endanger myself. Does anyone have experience with this combination or know whether it would be safe? My P-doc is on vacation for 2 weeks and I'm really starting to feel desperate.
Thanks, have a good one.